Panadol Optizorb 20 Caplets
Panadol with Optizorb is a paracetamol-based analgesic, using a new disintegrant technology to provide fast*, suitable, effective relief of pain and discomfort. Panadol with Optizorb dissolves quickly (in the stomach) and leaves the body naturally**. It is suitable for most of the family. Not recommended for children under the age of 12 years.
- Quicker Absorption: Dissolves faster and absorbed faster than regular Panadol tablets.
- Ease Pain and Discomfort: Relieve headache, migraine, backaches, joint and muscle pain, period pain, toothaches and sore throat.
- Easy to Swallow: Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
- Active ingredient: 500mg Paracetamol
- How to Use: Place caplet(s) in mouth and swallow with water.
- Dosage: Adults & children over 12 years take 1-2 caplets every 4-6 hours as necessary, do not exceed 8 caplets in 24 hours
- Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose.
- Package Contents: 1 x Panadol Optizorb 20 Caplets